Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 29, NWS Charleston, SC

June 24, 2018Allendale County, Hampton County, South Carolina; Jenkins County, Screven County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 24, 2018, 10:58 PM EDT for Allendale County, Hampton County, South Carolina; Jenkins County, Screven County, Georgia. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2018, 10:58 PM EDT (02:58 UTC)
Expired
Jun 25, 2018, 12:00 AM EDT
In force
62 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jenkins County, GA, Screven County, GA, Allendale County, SC, Hampton County, SC

The radar

The Charleston,SC radar (KCLX), 72 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 11:34 PM EDTTSTM WND DMG6 E Sycamore, SCWARNING POINT REPORTED TREE DOWN ON CONFEDERATE HIGHWAY AT JENNYS ROAD. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 3.0 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1910 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1910 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

185 
WUUS52 KCHS 250258
SVRCHS
GAC165-251-SCC005-049-250400-
/O.NEW.KCHS.SV.W.0029.180625T0258Z-180625T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
1058 PM EDT SUN JUN 24 2018

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Screven County in southeastern Georgia...
  Jenkins County in southeastern Georgia...
  Hampton County in southeastern South Carolina...
  Allendale County in southeastern South Carolina...

* Until midnight EDT.

* At 1057 PM EDT, severe thunderstorms were located along a line
  extending from 10 miles southeast of Barnwell to 14 miles northeast
  of Millen, moving south at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Allendale, Millen, Sylvania, Butts, Fairfax, Brunson, Hiltonia and
  Sycamore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3291 8176 3304 8156 3310 8161 3316 8154
      3311 8137 3312 8120 3303 8108 3265 8149
      3266 8208 3281 8215
TIME...MOT...LOC 0257Z 340DEG 32KT 3316 8121 3297 8180 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
296 
WWUS52 KCHS 250338
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
1138 PM EDT SUN JUN 24 2018

GAC165-251-SCC005-049-250400-
/O.CON.KCHS.SV.W.0029.000000T0000Z-180625T0400Z/
Screven GA-Jenkins GA-Hampton SC-Allendale SC-
1138 PM EDT SUN JUN 24 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SCREVEN...JENKINS...HAMPTON AND ALLENDALE COUNTIES...

At 1138 PM EDT, severe thunderstorms were located along a line
extending from Lake Warren State Park to 7 miles southeast of
Sylvania to 9 miles southwest of Millen, moving south at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Allendale, Millen, Sylvania, Butts, Fairfax, Brunson, Hiltonia and
Sycamore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. 

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3291 8176 3304 8156 3310 8161 3316 8154
      3311 8137 3312 8120 3303 8108 3265 8149
      3266 8208 3281 8215
TIME...MOT...LOC 0338Z 342DEG 26KT 3286 8120 3269 8153 3270 8204 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 8:27 PM EDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 24, 8:27 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
827 PM EDT Sun Jun 24 2018

.SYNOPSIS...
High pressure will extend across the region through Monday. A
cold front will drop south into the area Monday and linger near
or just south of the area through mid-week. Low pressure could
develop off the Southeast U.S. next weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Early this evening: All is quiet right now with the sea breeze
progressing inland and just a few vertically challenged cumulus
across the forecast area. However, a glance at regional radar
imagery indicates convection is developing upstream and is on
track to approach the forecast area later tonight. This upstream
convection appears to be initiated and driven by some sort of
MCV and the prevailing deep layer flow puts it on track to head
toward at least the southeast South Carolina portion of the
forecast area. The environment ahead of this developing
convection is certainly unstable with MLCAPE on the order of
2,000-3,000 J/kg, which would seem to support further downstream
development. However, we are losing insolation after sunset but
the atmosphere is relatively untapped based on minimal
convection the past several days. Dry air in the mid and upper
levels results in DCAPE values around 1,000 J/kg which would
support at least some degree of a damaging wind threat. Hi-res
models such as the HRRR the the approaching convection
intensifying as it interacts with the sea breeze across the
Midlands. The idea is then that the convection progresses
further to the southeast and impacts mainly the Charleston Tri-
County region and Colleton County. Adjusted all forecast
parameters to favor such a solution. Current timing would bring
thunderstorms into the area around 9-10pm, then to the
Charleston County coast around midnight. The overall severe
threat is hard to judge given that thunderstorms will be coming
through in the late evening. But, since the atmosphere is
relatively untapped and DCAPE values are high, there is a
potential for damaging winds, especially if convection can get
organized along a line and become cold pool driven.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
Few changes were made to ensure consistency with overnight
shift.

A cold front will approach from the northwest Monday and then
move south into the area Monday night before stalling nearby
through the rest of the period. This will mean a more unsettled
period with decent rain chances is expected Monday night into at
least Tuesday. Some of the storms could be strong late Monday
afternoon/evening, mainly across SC, given the high DCAPE values
(1000+ J/kg) and steep low to mid-level lapse rates.
Temperatures will remain above normal Monday ahead of the front
with heat indices peaking into the Heat Advisory range 105-108
inland, 108-112 coast.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
Minor changes were made per regional coordination with NHC/WPC
on the potential for low pressure developing off the Southeast
U.S. coast.

The latest medium range model guidance suggests the stalled
cold front will dissipate as an offshore high pressure/inland
trough pattern likely sets up. Low pressure is expected to
develop off the SC/NC coast by late week and drop southwest to
somewhere near or offshore of the GA/FL coast over the weekend
per track coordination with NHC/WPC. Depending on the eventual
development and track of the low, increased rain chances and
breezy conditions could develop.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
The main concern is the potential for thunderstorms to impact
KCHS this evening. Thunderstorms are developing upstream of the
area and are expected to move through late this evening from the
northwest. Confidence is increasing based on recent hi-res model
runs, and prevailing VCTS has been added starting at 03z. A
TEMPO is then in effect from 03-05z with low end gusty winds and
MVFR visibilities. It does not appear thunderstorms will be a
concern at KSAV. For the rest of the period, VFR conditions are
expected.

Extended Aviation Outlook: Risk for tstm impacts possible
Monday Night into Tuesday and again by late week into the
weekend depending on track of low pressure offshore.

&&

.MARINE...
Tonight: An inland surface trough and high pressure in the
Atlantic will drive the weather pattern. Winds will peak along
the immediate coastline through early this evening. Though,
locally higher gusts are possible along the SC coastline. By
late evening the winds will ease a few kt, then a second surge
in winds is possible further offshore, lasting until almost
daybreak. Additionally, winds closer to the coast should veer
more towards the west around daybreak as the land breeze
develops. Seas will average 2-3 ft, except 3-4 ft across the
Charleston waters during the peak winds. There is a slight
chance strong thunderstorms may develop inland this evening and
move offshore tonight, producing hazardous weather for mariners.

Monday through Friday: Few changes were made through mid-week
to ensure consistency with the overnight shift. Southerly winds
will prevail ahead of a cold front Monday with enhanced sea
breeze influences possible. Front will backdoor into the region
Monday Night into Tuesday. There is potential for low pressure
to develop off the Southeast U.S. coast by late week. Small
Craft Advisory conditions are not expected.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...BSH
SHORT TERM...ST
LONG TERM...RJB
AVIATION...BSH/ST
MARINE...MS/ST
Hazardous weather outlook, Jun 24, 7:53 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
753 PM EDT Sun Jun 24 2018

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-260000-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
Tidal Berkeley-
753 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Excessive Heat: The combination of temperatures in the mid to upper
90s and moderate to occasionally high humidity will likely cause
heat index values to exceed 105 degrees Monday. A Heat Advisory may
be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-260000-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
753 PM EDT Sun Jun 24 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Jun 24, 10:06 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Charleston SC
1006 PM EDT SUN JUN 24 2018

GAZ087-088-SCZ040-042>044-250245-
Jenkins-Screven-Allendale-Hampton-Inland Colleton-Dorchester-
1006 PM EDT SUN JUN 24 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS...
HAMPTON...COLLETON...ALLENDALE AND DORCHESTER COUNTIES...

At 1003 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Holly Hill to
near Hephzibah, and moving southeast at 30 mph. Additional storms
may develop in the area at any time.

  HAZARD...Strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Allendale, Millen, Sylvania, Hampton, Indian Field, Saint George,
Dorchester and Colleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3292 8208 3295 8186 3291 8176 3304 8156
      3310 8161 3316 8154 3311 8137 3312 8120
      3303 8108 3310 8095 3306 8090 3313 8089
      3333 8051 3327 8047 3325 8035 3308 8028
      3264 8206 3281 8215
TIME...MOT...LOC 0203Z 320DEG 24KT 3330 8038 3325 8219
Local storm report, Jun 24, 10:26 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1026 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND DMG     4 WNW SAINT STEPHEN     33.43N  79.99W
06/24/2018                   BERKELEY           SC   911 CALL CENTER

            TREE REPORTED DOWN ALONG HIGHWAY 45 NEAR PINEVILLE.

&&

EVENT NUMBER CHS1800466

JMC
Local storm report, Jun 24, 10:34 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1034 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 PM     TSTM WND DMG     4 ESE BONNEAU           33.28N  79.89W
06/24/2018                   BERKELEY           SC   TRAINED SPOTTER

            TREES DOWN ON PROPERTY IN THE 1000 BLOCK OF HIGH HOPE
            DRIVE.

&&

EVENT NUMBER CHS1800467

JMC
Special weather statement, Jun 24, 10:37 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Charleston SC
1037 PM EDT SUN JUN 24 2018

SCZ043>045-050-052-250315-
Inland Berkeley-Tidal Berkeley-Charleston-Inland Colleton-Dorchester-
1037 PM EDT SUN JUN 24 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON...
COLLETON...BERKELEY AND DORCHESTER COUNTIES...

...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

At 1036 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Jamestown to
Jedburg, and moving southeast at 20 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Charleston, North Charleston, Mount Pleasant, Summerville, Goose
Creek, Hanahan, Moncks Corner and Walterboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3285 7974 3287 8073 3308 8089 3313 8089
      3333 8051 3328 8049 3326 8043 3327 8030
      3330 8025 3341 8022 3346 7992 3332 7974
      3325 7948 3314 7931
TIME...MOT...LOC 0236Z 310DEG 18KT 3325 7964 3308 8023
Local storm report, Jun 24, 10:40 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1040 PM EDT SUN JUN 24 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TSTM WND DMG     MONCKS CORNER           33.20N  80.01W
06/24/2018                   BERKELEY           SC   LAW ENFORCEMENT

            TREE DOWN ON HIGHWAY 17A AT CHURCH STREET.

&&

EVENT NUMBER CHS1800468

JMC
Special weather statement, Jun 24, 10:50 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Charleston SC
1050 PM EDT SUN JUN 24 2018

GAZ087-088-SCZ040-042-043-250330-
Jenkins-Screven-Allendale-Hampton-Inland Colleton-
1050 PM EDT SUN JUN 24 2018

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS...
HAMPTON...COLLETON AND ALLENDALE COUNTIES...

At 1049 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles north of
Padgetts to 8 miles southwest of Waynesboro, and moving south at 30
mph.

  HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
           lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. All outdoor activities should
           cease. Move indoors immediately.

Some locations in the path of these storms include...
Allendale, Millen, Sylvania, Hampton, Lake Warren State Park,
Colleton, Butts and Varnville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.

These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3289 8212 3292 8208 3292 8195 3295 8186
      3291 8176 3304 8156 3310 8161 3316 8154
      3311 8137 3312 8120 3303 8108 3310 8095
      3306 8091 3309 8088 3285 8071 3270 8210
      3281 8215
TIME...MOT...LOC 0249Z 353DEG 24KT 3317 8091 3303 8215

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:38 PM EDTSevere Thunderstorm WarningCHSBerkeley52 min
Jun 24, 10:06 PM EDTSpecial Weather StatementCHSAllendale, Dorchester39 min
Jun 24, 10:37 PM EDTSpecial Weather StatementCHSBerkeley, Dorchester38 min
Jun 24, 10:50 PM EDTSpecial Weather StatementCHSAllendale40 min
Jun 24, 11:08 PM EDTSevere Thunderstorm WarningCHSAllendale, Colleton, Dorchester, Hampton, Jasper52 min
Jun 24, 11:16 PM EDTSpecial Marine WarningCHS89 min
Jun 24, 11:58 PM EDTSevere Thunderstorm WarningCHSAllendale, Beaufort, Colleton, Hampton, Jasper62 min
Jun 25, 12:44 AM EDTSpecial Marine WarningCHS91 min
Jun 25, 12:58 AM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Jasper62 min
Jun 25, 1:04 AM EDTSpecial Weather StatementCHSCharleston41 min
Jun 25, 2:07 AM EDTSpecial Marine WarningCHS113 min
Jun 25, 3:34 AM EDTHeat AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton13 hr
Jun 25, 3:18 PM EDTSpecial Weather StatementCHSColleton27 min
Jun 25, 3:45 PM EDTSevere Thunderstorm WarningCHSBeaufort60 min
Jun 25, 4:14 PM EDTSpecial Weather StatementCHSDorchester31 min
Jun 25, 4:38 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester51 min
Jun 25, 4:55 PM EDTSevere Thunderstorm WarningCHSJasper32 min
Jun 25, 5:02 PM EDTSpecial Weather StatementCHSCharleston28 min
Jun 25, 5:15 PM EDTSevere Thunderstorm WarningCHSCharleston, Colleton, Dorchester31 min
Jun 25, 5:57 PM EDTSpecial Weather StatementCHSColleton33 min
Jun 25, 4:23 PM EDTSpecial Weather StatementCHSChatham37 min
Jun 25, 6:05 PM EDTSpecial Weather StatementCHSBulloch25 min
Jun 25, 6:08 PM EDTSpecial Weather StatementCHSLong37 min
Jun 25, 6:19 PM EDTSevere Thunderstorm WarningCHSBulloch41 min
Jun 25, 7:11 PM EDTSpecial Weather StatementCHSEvans34 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2018Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.